논문KCI 등재
Hyers-Ulam-Rassias Stability of a Cubic Functional Equation
3
조회
0
다운로드
4
인용
0
참고문헌
주제분류수학
초록
Abstract
In this paper, we will nd out the general solution and in-vestigate the generalized HyersUlamRassias stability problem for thefollowing cubic functional equation3f(x + 3 y) + f(3x y) = 15 f(x + y) + 15 f(x y) + 80 f(y):The concept of Hyers-Ulam-Rassias stability originated from Th. M.Rassias’ stability theorem that appeared in his paper: On the stabilityof the linear mapping in Banach spaces, Proc. Amer. Math. Soc.72(1978), 297--300.
참고문헌 (29)
- "Functional equations in several variables" (1989), Cambridge Uni-versity Press
- "Characterizations of inner product spaces" (1986)
- "Cauchy-Rassias stability of Cauchy-Jensen additive mappings in Banachspaces", 22(6), pp.1789~1796 (2006)
- "The stability of the cosine equation" (1980)
- "Geometric nonlinear functional analysis. Vol. 1" (2000), American Mathematical Society Colloquium Publications
- "Remarks on the stability of functional equations", pp.1~2 (1984)
- "On the stability of the quadratic mapping in normed spaces" (1992), Univ
- "A generalization of the Hyers-Ulam-Rassias stability of approximately ad-ditive mappings" (1994)
- "The generalized Hyers-Ulam stability of a class of functional equations", 48(3-4), pp.217~235 (1996)
- "On the stability of the linear functional equation" (1941)
- "Stability of functional equations in several variables Progress in Nonlinear Dierential Equations and their Applications" (1998), 34,Birkh¨auser, Basel
- "On the asymptoticity aspect of Hyers-Ulam stability of mappings", 126(2), pp.425~430 (1998)
- "On inner products in linear" (1935)
- "Remarks on the stability of additive functional equation", 38(4), pp.679~687 (2001)
- "The generalized Hyers-Ulam-Rassias stability of a cubic functional equation", 274(2), pp.267~278 (2002)
- "Stability problem for Jensen-type functional equations of cubic mappings", 22(6), pp.1781~1788 (2006)
- "On the Hyers-Ulam-Rassias stability of a Pexiderized quadraticinequality", 4(1), pp.93~118 (2001)
- "On the Hyers-Ulam stability of the functional equations that have the qua-dratic property", 222(1), pp.126~137 (1998)
- "On the Hyers-Ulam-Rassias stability of a quadratic functional equation", 232(2), pp.384~393 (1999)
- "Stability of the quadratic equation of Pexider type", pp.175~190 (2000), Abh. Math. Sem. Univ.Hamburg
- "Quadratic functional equation and inner product spaces", 27(3-4), pp.368~372 (1995)
- "On the Stability of a Cubic Functional Equation", English Series
- "Universal Jensen’s equations in Banach modules over a C-algebra and itsunitary group", 20(6), pp.1047~1056 (2004)
- "Homomorphisms between JC-algebras and Lie C-algebras", 21(6), pp.1391~1398 (2005)
- "The N -isometric isomorphisms in linear N -normed C-algebras", 22(6), pp.1863~1890 (2006)
- "Stability of a cubic functional equation on groups", 41(2), pp.347~357 (2004)
- "On the stability of the linear mapping in Banach spaces" (1978)
- "On the stability of functional equations in Banach spaces", 251(1), pp.264~284 (2000)
- "A generalized cubic functional equation", 21(5), pp.1159~1166 (2005)
관련 논문AI추천
Hyers-Ulam-Rassias Stability of a Quadratic Functional EquationHARK-MAHN KIM, ICK-SOON CHANG경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2002 · 제42권 제1호Hyers-Ulam-Rassias stability of a quadratic functional equationTiberiu Trif대한수학회 · 대한수학회보2003 · 제40권 제2호Hyers-Ulam-Rassias stability of a quadratic type functionalequation전길웅, Sang Han Lee대한수학회 · 대한수학회보2003 · 제40권 제2호On the Hyers-Ulam-Rassias stability of a modified additive and quadratic functional equation김학만, 전길웅, Don O Lee한국수학교육학회 · 이론수학과 교직수학2004 · 제11권 제4호The Modified Hyers-Ulam-Rassias Stability of a Mixed Type Functional Equation박규홍한국수학교육학회 · 이론수학과 교직수학2007 · 제14권 제1호A note on the Hyers-Ulam-Rassias stability of a quadratic equation강지형, 이양희, 이창주대한수학회 · 대한수학회보2004 · 제41권 제3호
이 간행물의 다른 논문 (28건)
Some remarks on cotorsion envelopes of modules김해식, 송영무pp. 589-596The Quasi-Hadamard Products of Certain $p$-Valent Functions With Negative CoefficientsMohamed Kamal Aoufpp. 597-606On uniqueness of meromorphic functions when two differential monomials share one valueAbhijit Banerjeepp. 607-622Uniqueness of Entire Functions and Differential PolynomialsHongxun Yi, Junfeng Xupp. 623-629On the multiple values and uniqueness of meromorphic functions sharing small functions as targetsHong-Xun Yi, Ting-Bin Caopp. 631-640
